JournalszaaVol. 32, No. 3pp. 349–370

A Smooth Solution to a Linear System of Singular ODEs

  • Gennadi Vainikko

    Tartu University, Estonia
A Smooth Solution to a Linear System of Singular ODEs cover
Download PDF

Abstract

For a linear system of singular ordinary di erential equations, necessary and sucient conditions are established for the existence of a unique CmC^m-smooth solution. A reduction to cordial Volterra integral equations is used.

Cite this article

Gennadi Vainikko, A Smooth Solution to a Linear System of Singular ODEs. Z. Anal. Anwend. 32 (2013), no. 3, pp. 349–370

DOI 10.4171/ZAA/1489